# SDR R61A201704030316

- Difficulty date: April 3, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17091904001
- Condition: Corroded
- Location: Fuselage
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON FR-89 AT STR-16, RBL-38". MAINTENANCE REMOVED AND REPLACED SHEAR CLIP AT FR-89 AT STR-16, RBL-38" IAW SRM 51-10-03, 51-75-16, 51-41-01, 51-41-02, 51-43-03 & 51-12-01. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
